# SDR AALA202403284060

- Difficulty date: March 21, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 36,013 hours, 14,709 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Nr 5 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER # 5 ELEVATOR HINGE ARM BEARING HAS EXCESSIVE PLAY. REPLACED HINGE ARM END FITTING PER AMM 55-16-42.
